# SDR RAIA0608031

- Difficulty date: August 21, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 16,434 hours, 15,648 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 14534585607
- Condition: Unknown
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8091 - RIC - BLEED 1 LEAK INDICATION ON EICAS.  MAINTENANCE REMOVED AND REPLACED A DUCT IN THE AFT AVIONICS BAY.
